Boyd-Wong and Meir-Keeler type contractions in a new generalized b-metric space

Document Type : Research Paper

Author

School of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran

10.22075/ijnaa.2023.30105.4333

Abstract

‎In this paper‎, ‎we established the Boyd-Wong type and Meir-Keeler type contractions in a new generalized b-metric space‎.
‎Two types of fixed point theorems are proven‎, ‎which extend the same results in the metric and b-metric spaces‎. ‎Some examples and an application are also discussed to show the applicability of the results‎.

Keywords

[1] I.A. Bakhtin, The contraction mapping principle in almost metric spaces, Funct. Anal. Unianowsk Gos. Ped. Inst. 30 (1989), 26–37.
[2] V. Berinde, Generalized contractions in quasimetric spaces, Seminar Fixed Point Theory 3 (1993), no. 9, 3–9.
[3] A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Pub. Math. Debrecen 57 (2000), no. 1-2, 31–37.
[4] S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Univ. Modena 46 (1998), 263–276.
[5] D. Gopal, P. Kumam, and M. Abbas, Background and Recent Developments of Metric Fixed Point Theory, CRC Press, 2017.
[6] J. Heinonen, Lectures on Analysis on Metric Spaces, Springer Berlin, 2001.
[7] M. Jleli and B. Samet, A generalized metric space and related fixed point theorems, Fixed Point Theory Appl. 2015 (2015), no. 1, 1–14.
[8] E. Karapinar, S. Czerwik, and H. Aydi, Meir-Keeler contraction mappings in generalized-metric spaces, J. Funct. Spaces 2018 (2018).
[9] A. Meir and E. Keeler, A theorem on contraction mappings, J. Math. Anal. Appl. 28 (1969), no. 2, 326–329.
[10] I.R. Petre, Fixed point theorems in Eb-metric spaces, J. Nonlinear Sci. Appl. 7 (2014), no. 4, 264–271.
[11] S. Rathee, K. Dhingra, and A. Kumar, Various contractions in generalized metric space, Bol. Soc. Paranaense Mate. 39 (2021), no. 4, 111–130.
[12] V. Singh and P. Singh, Fixed point in a convex generalized b-metric space, Adv. Math.: Sci. J. 10 (2021), no. 3, 1145–1152.
[13] J. Vujakovic, S. Mitrovic, M. Pavlovic, and S. Radenovic, On recent results concerning F-contraction in generalized metric spaces, Mathematics 8 (2020), no. 5, 767.

Articles in Press, Corrected Proof
Available Online from 20 February 2024
  • Receive Date: 05 March 2023
  • Accept Date: 31 December 2023